# SDR 9713569953

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Failed Test
- Location: Pax Door
- Part time: 37,603 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAIN CABIN DOOR EMERGENCY EVACUATION SLIDE FAILED BATTERY TEST.  REPLACED SLIDE.
